# SDR IXXA0100064S

- Difficulty date: May 3, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 84,173 hours, 34,855 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Door
- Part time: 84,173 hours, 34,855 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS DETECTED ON THE C-PIT BASKET DOOR FORWARD CENTER DOOR PAN FRAME.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA.  FABRICATION AND INSTALLATION OF DOOR PAN AND SPLICE IN ACCORDANCE WITH DOUGLAS STRUCTURAL REPAIR MANUAL, DAC DRAWING 5704349 AND ENGINEERING ORDER 52-DC8-3052.
